I was recently switched to Paxil from Welbutrin rapidly becuase welbutrin lowered my electrolite level and I was at risk for having a seziure so my psychiatrist changed my antidepresent to Paxil, just like that. I didn't have time to do research to see if I was going to like it or if I would approve of it or anything. Well to my surprise, Paxil is known to be a weight gainer. I'm having enough trouble as it is with my weight I don't need my medications making it harder for me. I'm really upset that I could be gaining weight by just taking my meds. This is really scaring me! Has anyone else out there had problems with Paxil being a weight gainer?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
My ENT sent me for more tests last week...one where they had me lie back in a chair, with blacked out goggles on so I couldn't see while they administered water into my ears one at a time ( first warm, then room-tempurature, then cold) while they video taped my eyes and asked me questions to determine how cognizant I was... This test went HORRIBLY. They were about 20 seconds or so into...